# SDR UIEA2017041700590

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,003 hours, 9,587 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning Message
- Condition: False Activation
- Location: Engine Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION INDICATED 5.0 LPT INTERMITTENTLY,  ENGINE OPS NORMAL, BB INDICATION.  HARDWARE, AND ELEC CONNECTORS , WIRING, AND MOUNTS INSPECTED FOR CONDITION IAW FIM 77-31-808, NO DEFECTS NOTED.
